Elementary theories of complete torsion-free Abelian groups with $p$-ary topology
Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 201-208
Cet article a éte moissonné depuis la source Math-Net.Ru
The complete torsion-free Abelian groups are investigated as dibasic RPC models whose second basic set comprises subgroups forming a chain with factors of order $p$. Two theorems about the elementary theories of classes of such models are proved.
@article{MZM_1973_14_2_a4,
author = {\`E. S. Vasil'ev},
title = {Elementary theories of complete torsion-free {Abelian} groups with $p$-ary topology},
journal = {Matemati\v{c}eskie zametki},
pages = {201--208},
year = {1973},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a4/}
}
È. S. Vasil'ev. Elementary theories of complete torsion-free Abelian groups with $p$-ary topology. Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 201-208. http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a4/